# SDR SIMA2020070204004

- Difficulty date: June 4, 2020
- Submitted: July 2, 2020
- Operation: Air carrier
- Aircraft: N206NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000489
- Aircraft time: 13,928 hours, 8,869 cycles
- System (JASC): 2565 · Escape Slide
- Part: Accumulator
- Condition: Low
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR SLIDE ACCUMULATOR IS LOW.  REMOVED AND REPLACED AFT PAX DOOR SLIDE IAW AMM 25-65-01 TORQUMETER EASI 8238, AND TQW EASI 4327.
